Toggle Main Menu Toggle Search

Open Access padlockePrints

A locking-free hexahedral element for the geometrically non-linear analysis of arbitrary shells

Lookup NU author(s): Arthit Petchsasithon, Professor Peter Gosling


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Petchsasithon A, Gosling PD

Publication type: Article

Publication status: Published

Journal: Computational Mechanics

Year: 2005

Volume: 35

Issue: 2

Pages: 94-114

Print publication date: 11/08/2004

ISSN (print): 0178-7675

ISSN (electronic): 1432-0924

Publisher: Springer


DOI: 10.1007/s00466-004-0604-y


Altmetrics provided by Altmetric